Aug 31, 2003
i am hiv+, female,35 yrs old.currently i am on kaletra, invirase, viread and paxil (10mg). I take all meds with food. but no matter what i do i get diarrhea. i have changed when i take them. changed my diet. was wondering what i can do to stop it. the antidiarrhea meds dont work. thank you
| Response from Dr. Henry
Kalatra and Invirase can result in difficult to control diarrhea. Calcium supplements and/or oat bran or fibercon tablets help some patients. Changing drugs might be an option to consider depending on your past treatment history/resistance patters, etc. Atazanavir might be a consideration for one of the PIs. Paxil can also trigger diarrhea is some so a switch there might be worth trying. A GI work-up looking for any infections or other problems might also be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Itchy Scrotum Could I Have Acute HIV Infection
- Dark Bumps After Sensual Massage Worried I Have HIV
- Groin Pain After Drinking After Someone Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.